Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Continuous bleeding for last few months after miscarriage - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
User :   Hello doctor
Doctor :   how can i help you
User :   I had a miscarriage at 24 weeks in aug'08 and from december i am having continuous bleeding... i consulted a doctor she said d & c is not required. I am worried much... please sugges
Doctor :   sure we will help you in this regard
Doctor :   since 8 months u are having bleeding?
User :   6 months
Doctor :   sorry since 5 months
Doctor :   k
Doctor :   before u were having regular periods?
User :   in between it stopped for 10 days then started again...
Doctor :   how many days cycle?how many days bleeding
Doctor :   k
Doctor :   now through out the month u are having bleeding or once in how many days?
User :   throughout the mnth
Doctor :   i think this is due to infections or probably harmonal imbalance
Doctor :   are you taking any tablets
User :   yes.. harmonal tablets...
Doctor :   what did doctor say after examining
Doctor :   is there any signs of infections?
Doctor :   is it reducing after taking the tabls

Doctor :   I need to ask you few questions and our interaction may take 15 to 20 more minutes. You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor